MAUDE Adverse Event Report: WELLY HEALTH PBC WELLY BRAVERY ASSORTED CLASSIC VARIETY FLEX FABRIC BANDAGES; ADHESIVE BANDAGES

WELLY HEALTH PBC WELLY BRAVERY ASSORTED CLASSIC VARIETY FLEX FABRIC BANDAGES; ADHESIVE BANDAGES
Model Number WLY1005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Peeling (1999); Skin Tears (2516); Blister (4537)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier, weight, age, race and ethnicity information were not provided.Device was used for treatment, not diagnosis.Device is not expected to be returned for manufacturer review/investigation since it is a single use bandage.Device evaluation/investigation could not be completed.No conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without the lot number.If information is obtained that was not available for the initial med-watch, an additional follow-up med-watch will be filed as appropriate.
 
Event or Problem Description
On 13-dec-2021, a spontaneous report from the united states was received via email regarding a female (age not provided) who used two well assorted classic variety flex fabric bandages.Medical history included sensitive skin and small cuts on the upper thigh of her leg.The consumer had "allergies to most bandages" and she "had quite a few allergies".Concomitant products were not provided.On an unspecified date, the consumer topically applied two well assorted classic variety flex fabric bandages (lot number and expiration date were not provided) over small cuts on the upper thigh of her leg.A few hours after the consumer applied the well assorted classic variety flex fabric bandages, it began to feel extremely itchy.After she slowly removed the bandages, she was shocked to find that the fabric of the bandages caused an allergic reaction.She had one of the most severe reactions she ever had from a bandage.Her skin peeled up, blistered, and ripped off with the bandage when she carefully removed it.She experienced more pain, and it caused the entire top half of her leg to have raw skin compared to the original small cuts she originally used the bandages for.On an unspecified date, she went to a doctor who advised her to avoid the adhesive that is used in the bandages.This report and the information submitted under this report do not constitute an admission that the device or well health or any of its employees caused or contributed to the event described herein or that the event as reported to well health actually occurred.

Brand Name
WELLY BRAVERY ASSORTED CLASSIC VARIETY FLEX FABRIC BANDAGES
Common Device Name
ADHESIVE BANDAGES
Manufacturer (Section D)
WELLY HEALTH PBC
30 s. 9th street, 7th floor
minneapolis MN 55402
Manufacturer (Section G)
WELLY HEALTH PBC
30 s. 9th street, 7th floor
minneapolis MN 55402
Manufacturer Contact
jake schultz
30 s. 9th street, 7th floor
minneapolis, MN 55402
6127153303
MDR Report Key13214033
Report Number3016050930-2022-00001
Device Sequence Number5364729
Product Code KGX
UDI-Device Identifier00810010440044
UDI-Public00810010440044
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberWLY1005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale